# SDR QXEA200601491

- Difficulty date: June 8, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 11,929 hours, 12,181 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: RT WING LOWER SPAR CAP BROKEN OFF AT APPROX STA YW150.0 - 154.0.  MAINTENANCE REPAIRED IAW Q400 NDTM PART 6, 51-00-01, HORIZON EA 6-57-448, RD 8/4-57-671 AND  NDTM PART 6, 51-00-01-250-801.
